# SDR HEEA060099

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 3150 · Central Warning
- Part: Caution Panel
- Part number: 214175122105
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPARE LIGHT SEGMENT LENS MISSING ON CAUTION PANEL.
